Quitting Oxycodone with Loperamide- My story begins... - Part 257

By Jungledog · Apr 16, 2015 · ·
  1. Beach,

    I had severe nausea for a month, maybe a little longer, and yes I was miserable. Nothing helped relieve it much. Ginger tea helped a little. So sorry for that. I could not handle my pain drug free. I was not living. That is why I resumed the kratom. I just can't handle it. Probably a weak ass but it is what it is.

    Sleepy, thanks so much for your kind words. My marriage has been struggling for awhile due to his mental illness and it feels good to be finally pushing through it.

    Hope you all are well.

Comments

  1. gbread
    Jungledog,

    You are many good things, but you are NOT a weak ass, that's for damn sure.

    Have you, my friend, gone back and read through your thread? Well, then I suggest you
    do that. You are one tough woman.

    Drugs can lie to us and make us THINK we're weak. You and I both know what hell we have to see
    to get off these drugs. That which does not kill us makes us stronger.

    Pain is pain and it takes what it takes. I am STILL tapering from loperamide after months
    of tapering down from 50 a day to 5 a day. It is getting raunchy and real now!

    We just don't realize how strong we are. You are capable and I admire the hell out of you.
    Glad the Kratom helps. I am dreaming of getting some and getting off this man-made poison.

    Glad you're better. Keep on pushing through.

    Much Love and hugs, GBread:p
  2. girlondrugs
    Up, and decided to read back through your thread for the second time. I love your determination Jungledog, it's so inspiring. Anywho I just stared using my Kratom and I wanted to know how long do the effects last you now? I read on one post that it usually lasts you about 5 or 6 hours? Is that still the same since you've lowered your dose?

    -GFOD
To make a comment simply sign up and become a member!